Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNguyen, Anh Tu-
dc.contributor.authorSugeno, Michio-
dc.contributor.authorCampos, Victor-
dc.contributor.authorDambrine, Michel-
dc.identifier.citationNGUYEN, A. T. et al. LMI-based stability analysis for piecewise multi-affine systems. IEEE Transactions on Fuzzy Systems, v. 25, p. 707-714, 2017. Disponível em: <>. Acesso em: 02 out. 2017.pt_BR
dc.description.abstractThis paper provides a computational method to study the asymptotic stability of piecewise multi-affine systems. Such systems stem from a class of fuzzy systems with singleton consequents and can be used to approximate any smooth nonlinear system with arbitrary accuracy. Based on the choice of piecewise Lyapunov functions, stability conditions are expressed as a feasibility test of a convex optimization with linear matrix inequality constraints. The basic idea behind these conditions is to exploit the parametric expressions of piecewise multi-affine systems by means of Finsler’s lemma. Numerical examples are given to point out the effectiveness of the proposed method.pt_BR
dc.subjectPiecewise multi-affine systemspt_BR
dc.subjectFuzzy systemspt_BR
dc.subjectSingleton consequentspt_BR
dc.subjectStability analysispt_BR
dc.titleLMI-based stability analysis for piecewise multi-affine systems.pt_BR
dc.typeArtigo publicado em periodicopt_BR
Appears in Collections:DEELT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
  Restricted Access
1,35 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.